Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 5, NWS Albuquerque, NM

March 26, 2007

NWS Albuquerque, NM issued this wind advisory at Mar 26, 2007, 3:09 PM MDT. It took effect at Mar 27, 2007, 12:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2007, 3:09 PM MDT (21:09 UTC)
In effect from
Mar 27, 2007, 12:00 PM MDT
Expired
Mar 27, 2007, 7:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 262109
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT MON MAR 26 2007

NMZ001-008-270400-
/O.NEW.KABQ.WI.Y.0005.070327T1800Z-070328T0100Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
309 PM MDT MON MAR 26 2007

...WIND ADVISORY IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH ARE EXPECTED TUESDAY AFTERNOON AND EARLY EVENING OVER THE
FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH
THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON
INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. BLOWING SAND OR
DUST WILL ALSO BE A CONCERN...WHICH MAY REDUCE VISIBILITIES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

DPORTER
4 follow-up statements
000 
WWUS75 KABQ 270343
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
943 PM MDT MON MAR 26 2007

NMZ001-008-271145-
/O.CON.KABQ.WI.Y.0005.070327T1800Z-070328T0100Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
943 PM MDT MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 7 PM MDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY.

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH ARE EXPECTED TUESDAY AFTERNOON AND EARLY EVENING OVER THE
FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH
THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON
INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. BLOWING SAND OR
DUST WILL ALSO BE A CONCERN...WHICH MAY REDUCE VISIBILITIES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 270952
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 AM MDT TUE MAR 27 2007

NMZ001-008-271800-
/O.CON.KABQ.WI.Y.0005.070327T1800Z-070328T0100Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
352 AM MDT TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING OVER THE FOUR
CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH THE
REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON
INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. AT TIMES...BLOWING SAND
OR DUST WILL RAPIDLY DROP VISIBILITY BELOW ONE HALF MILE IN DUST
PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

44
000 
WWUS75 KABQ 272128
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT TUE MAR 27 2007

NMZ005>007-012-013-016>021-026-281100-
/O.NEW.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
328 PM MDT TUE MAR 27 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED 
GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON IN
ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-008-280100-
/O.CON.KABQ.WI.Y.0005.000000T0000Z-070328T0100Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
328 PM MDT TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING OVER THE
FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH
THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON
INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. AT TIMES...
BLOWING SAND OR DUST WILL RAPIDLY DROP VISIBILITY BELOW ONE HALF
MILE IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 272141 AAA
NPWABQ

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT TUE MAR 27 2007

NMZ011-281100-
/O.EXA.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITY OF...MORIARTY/ESTANCIA
341 PM MDT TUE MAR 27 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED
GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON
IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-008-280100-
/O.CON.KABQ.WI.Y.0005.000000T0000Z-070328T0100Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
341 PM MDT TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING OVER THE
FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH
THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON
INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. AT TIMES...
BLOWING SAND OR DUST WILL RAPIDLY DROP VISIBILITY BELOW ONE HALF
MILE IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005>007-012-013-016>021-026-281100-
/O.CON.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
341 PM MDT TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT
WEDNESDAY. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED
GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON
IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:55 PM MDT, 14 minutes earlier.

Area forecast discussion, Mar 26, 2:55 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
255 PM MDT MON MAR 26 2007

...WINDY CONDITIONS EXPECTED ACROSS NM TUESDAY AND WEDNESDAY...

.DISCUSSION...
PATTERN CHANGE EXPECTED ACROSS THE LAND OF ENCHANTMENT FOR WED AND
THU AS AN UPPER LEVEL TROUGH DIGS THROUGH THE ROCKY MOUNTAINS. THE
LATEST RUC80 ANALYSIS INDICATING AN UPPER LOW TRACKING ACROSS WEST
CENTRAL TX...TAKING THE PCPN OVER FAR SE NM WITH IT. MEANWHILE...A
TROUGH IS MOVING INTO THE PACIFIC NW...WHICH IS EXPECTED TO BE THE
NEXT WEATHER MAKER FOR NM. FOR TONIGHT...A FEW PASSING HIGH CLOUDS
ARE EXPECTED ACROSS THE STATE...ESPECIALLY OVER THE WEST. READINGS
TONIGHT WILL BE A FEW DEGREES WARMER COMPARED TO THIS MORNING.

DEVELOPING UPSTREAM UPPER LOW SHOULD BE SITUATED ACROSS CENTRAL NV
BY TOMORROW AFTERNOON. EXPECT UPPER LEVEL GRADIENT TO TIGHTEN OVER
SRN CA...AZ AND WRN NM. MODELS ADVERTISE AN 100KT 500MB JET ACROSS
THE DESERT SW...WITH APPROXIMATELY 70KTS OVER WRN NM. THESE STRONG
WINDS SHOULD MIX DOWN TO THE SURFACE DURING THE PEAK HEATING HOURS
TO PROVIDE WIND ADVISORY CRITERIA SPEEDS OVER THE FOUR CORNERS AND
WEST CENTRAL MTS. WILL HOIST AN ADVISORY EFFECTIVE FROM 18Z TUE TO
01Z WED. PCPN NOT MUCH OF A CONCERN WITHIN THE CWA...HOWEVER THERE
MAY BE A SLIGHT CHANCE OVER THE SAN JUAN MTS WHERE ENOUGH MOISTURE
AND INSTABILITY COULD SPARK AN ISOLD SHOWER/STORM. BY TUES NIGHT...
THE UPPER LOW WILL MIGRATE TO WRN CO. EXPECT A NOTABLY STRONG VORT
LOBE TO SWING ACROSS THE FOUR CORNERS AND NRN MOUNTAINS. THIS WILL
INCREASE PCPN CHANCES OVER THIS PARTICULAR REGION...WITH BREEZY TO
WINDY CONDITIONS LINGERING ACROSS THE NRN HIGH TERRAIN AND THE ERN
SLOPES OF THE CENTRAL MTN CHAIN.

BY WED AFTERNOON...THE UPR LOW WILL MOVE INTO THE NRN GREAT PLAINS
WITH A 95KT 500MB JET POSITIONED OVER ERN NM. AFTERNOON MIXING AND
STRONG WINDS ALOFT SHOULD ALLOW FOR WINDY CONDITIONS AT THE SFC. A
FEW LOCALES MAY APPROACH HIGH WIND WARNING CRITERIA...HOWEVER WILL
STICK WITH HIGH END ADVISORY VALUES IN THE GRIDS. WILL DEFER THESE
CONCERNS TO THE NEXT SHIFT TO KEEP THINGS SIMPLE. THE GFS SUGGESTS
ANOTHER UPPER LOW WILL DEVELOP THU OVER THE STATE AND SLOWLY EJECT
ERN NM LATE FRI. MOISTURE WILL BE LIMITED WITH THIS FEATURE...THUS
WILL KEEP POPS RATHER LOW ATTM. EXPECT WARMING TO COMMENCE FOR THE
UPCOMING WEEKEND AS WESTERLY FLOW DEVELOPS.

DISCUSSED FIRE WEATHER CONCERNS EARLIER THIS AFTERNOON WITH THE SW
GACC OFFICE. IT APPEARS THE RECENT RAINS THROUGHOUT THE STATE HAVE
IMPROVED FUEL MOISTURE PROFILES TO CURTAIL FIRE DANGER RATINGS. AT
THIS TIME...WILL NOT POST ANY HEADLINES COMPLIMENTS OF THE POOR OR
MODERATE FIRE DANGER...EVEN THROUGH RH VALUES AND 20FT WIND SPEEDS
WILL REACH CRITICAL VALUES...PARTICULARLY WITHIN THE ERN PLAINS ON
WED AFTERNOON. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  43  68  36  49 /   0   5  20  10
GALLUP..........................  35  64  29  46 /   0   0  20   0
GRANTS..........................  34  69  32  48 /   0   0  20   0
GLENWOOD........................  40  74  36  61 /   0   0   0   0
CHAMA...........................  28  59  27  44 /   0  10  40  20
LOS ALAMOS......................  38  64  33  47 /   0   5  10  10
RED RIVER.......................  28  54  28  41 /   5   5  10  20
TAOS............................  36  64  34  47 /   0   5  10  10
SANTA FE........................  34  68  34  50 /   0   0   5   5
SANTA FE AIRPORT................  39  70  36  52 /   0   0   5   5
ESPANOLA........................  36  72  38  54 /   0   0  10  10
ALBUQUERQUE HEIGHTS.............  46  72  42  57 /   0   0   0   0
ALBUQUERQUE VALLEY..............  43  73  39  58 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  44  71  41  56 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  45  72  42  57 /   0   0   5   0
SOCORRO.........................  44  76  41  62 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  35  66  34  53 /   0   0   0   5
MORIARTY/ESTANCIA...............  33  71  35  53 /   0   0   0   0
CARRIZOZO.......................  43  73  42  63 /   0   0   0   0
RUIDOSO.........................  37  64  39  56 /   0   0   0   0
RATON...........................  37  71  35  62 /   0   0   5   0
LAS VEGAS.......................  35  68  37  56 /   5   0   5   0
ROY.............................  44  72  41  65 /   0   0   0   0
CLAYTON.........................  44  72  42  68 /   0   0   0   0
SANTA ROSA......................  45  77  44  69 /   0   0   0   0
TUCUMCARI.......................  45  77  46  72 /   0   0   0   0
FORT SUMNER.....................  45  79  45  71 /   0   0   0   0
CLOVIS..........................  47  78  47  72 /   0   0   0   0
PORTALES........................  45  79  45  73 /   0   0   0   0
ROSWELL.........................  45  81  47  77 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 12 PM TO 7 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...NMZ001-008.

&&

46
Hazardous weather outlook, Mar 26, 5:42 AM MDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 AM MDT MON MAR 26 2007

NMZ001>021-026-271200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
542 AM MDT MON MAR 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDY CONDITIONS WILL DEVELOP TUESDAY AND WEDNESDAY. SOUTHWEST
WINDS COULD GUST FROM 40 TO 50 MPH ACROSS THE ENTIRE AREA ON
TUESDAY AFTERNOON...AND FROM 45 TO 60 MPH ALONG AND EAST OF THE
RIO GRANDE VALLEY WEDNESDAY AFTERNOON. THE STRONGEST WINDS ON
WEDNESDAY WILL FAVOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN AND THE CENTRAL EASTERN PLAINS. THE POTENTIAL ALSO EXISTS
FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP AREAWIDE ON
TUESDAY AND ALONG AND EAST OF THE RIO GRANDE VALLEY ON WEDNESDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.